zbMATH — the first resource for mathematics

Restrictions and expansions of holomorphic representations. (English) Zbl 0433.22011

22E46 Semisimple Lie groups and their representations
22E70 Applications of Lie groups to the sciences; explicit representations
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
35L05 Wave equation
32A10 Holomorphic functions of several complex variables
81R10 Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, \(W\)-algebras and other current algebras and their representations
Full Text: DOI
[1] Gross, K.I.; Kunze, R.A., Bessel functions and representation theory II. holomorphic discrete series and metaplectic representations, J. functional analysis, 25, 1-49, (1977) · Zbl 0361.22007
[2] Gross, K.I.; Holman, W.J.; Kunze, R.A., The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group, Bull. amer. math. soc., 83, 412-415, (1977) · Zbl 0349.22007
[3] Harish-Chandra; Harish-Chandra, Representations of semisimple Lie groups V, Amer. J. math., Amer. J. math., 78, 1-41, (1956) · Zbl 0070.11602
[4] Helgason, S., Differential geometry and symmetric spaces, (1962), Academic Press New York · Zbl 0122.39901
[5] {\scH. P. Jakobsen}, Tensor products, reproducing kernels and power series, J. Functional Analysis, to appear. · Zbl 0403.22011
[6] Jakobsen, H.P.; Ørsted, B.; Segal, I.E.; Speh, B.; Vergne, M., Symmetry and causality properties of physical fields, (), 1609-1611
[7] Jakobsen, H.P.; Vergne, M., Wave and Dirac operators and representations of the conformal group, J. functional analysis, 24, 52-106, (1977) · Zbl 0361.22012
[8] Kashiwara, M.; Vergne, M., On the Segal-shale-Weil representations and harmonic polynomials, Invent. math., 44, (1978) · Zbl 0375.22009
[9] {\scB. Ørsted}, Conformally invariant differential equations and projective geometry, J. Functional Analysis, to appear. · Zbl 0507.58048
[10] Rossi, H.; Vergne, M., Analytic continuation of the holomorphic discrete series, Acta math., 136, 1-59, (1976) · Zbl 0356.32020
[11] Segal, I.E., Mathematical cosmology and extragalactic astronomy, (1976), Academic Press New York
[12] {\scS. Sternberg and J. A. Wolf}, Hermitian Lie algebras and metaplectic representations, to appear. · Zbl 0386.22010
[13] {\scN. Wallach}, On the unitarizability of representations with highest weights, in “Non-commutative Harmonic Analysis,” Lecture Notes in Mathematics, No. 466, Springer, Berlin/Heidelberg/New York. · Zbl 0311.22008
[14] Martens, S., The characters of the holomorphic discrete series, (), 3275-3276 · Zbl 0308.22013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.